# SDR USAA2012062000023

- Difficulty date: June 2, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,991 hours, 20,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D534800432060100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON L2 DOOR SILL BEAM BETWEEN FR66 TO FR68, Y1732.  REPLACED L2 DOOR SILL BEAM BETWEEN FR66 TO FR68, Y1732 IAW A319 SRM 53-41-14 FIG 101, 51-42-11 & EA 134663.
